# SDR AALA20070623

- Difficulty date: April 10, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Bumper Block
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY EXIT LIGHT AT SEAT ROW 21 RIGHT HAS MISSING BUMPER.  REPLACED BUMPER FOR OVERHEAD EMERGENCY EXIT LIGHT AT SEAT ROW 21 RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
